RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2014, Volume 7, Issue 2, Pages 204–210 (Mi jsfu361)  

This article is cited in 5 scientific papers (total in 5 papers)

On distance-regular graphs with $\lambda=2$

Alexander A. Makhneva, Marina S. Nirovab

a Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Kovalevskaja, 16, Ekaterinburg, 620990, Russia
b Kabardino-Balkarian State University, Chernyshevskogo, 28, Nalchik, 360000, Russia

Abstract: V. P. Burichenko and A. A. Makhnev have found intersection arrays of distance-regular graphs with $\lambda=2$, $\mu>1$, having at most 1000 vertices. Earlier, intersection arrays of antipodal distance-regular graphs of diameter 3 with $\lambda\leqslant2$ and $\mu=1$ were obtained by the second author. In this paper, the possible intersection arrays of distance-regular graphs with $\lambda=2$ and the number of vertices not greater than 4096 are obtained.

Keywords: distance-regular graph, nearly $n$-gon.

Full text: PDF file (155 kB)
References: PDF file   HTML file
UDC: 519.17
Received: 24.12.2013
Received in revised form: 25.01.2014
Accepted: 26.02.2014
Language:

Citation: Alexander A. Makhnev, Marina S. Nirova, “On distance-regular graphs with $\lambda=2$”, J. Sib. Fed. Univ. Math. Phys., 7:2 (2014), 204–210

Citation in format AMSBIB
\Bibitem{MakNir14}
\by Alexander~A.~Makhnev, Marina~S.~Nirova
\paper On distance-regular graphs with $\lambda=2$
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2014
\vol 7
\issue 2
\pages 204--210
\mathnet{http://mi.mathnet.ru/jsfu361}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu361
  • http://mi.mathnet.ru/eng/jsfu/v7/i2/p204

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. N. Belousov, A. A. Makhnev, “On automorphisms of distance-regular graphs with intersection arrays $\{2r+1,2r-2,1;1,2,2r+1\}$”, Proc. Steklov Inst. Math. (Suppl.), 296, suppl. 1 (2017), 85–94  mathnet  crossref  crossref  mathscinet  isi  elib
    2. Konstantin S. Efimov, Alexander A. Makhnev, “Automorphisms of a distance-regular graph with intersection array $\{39,36,4;1,1,36\}$”, Ural Math. J., 4:2 (2018), 69–78  mathnet  crossref  mathscinet
    3. M. P. Golubyatnikov, “Automorphisms of a distance-regular graph with intersection array $\{35,32,28;1,4,8\}$”, Tr. Inst. Mat. Mekhaniki URO RAN, 24, no. 2 (2018), 54–63  mathnet  crossref  mathscinet  isi  elib
    4. A. A. Makhnev, M. M. Khamgokova, “On automorphisms of a distance-regular graph with intersection array (39, 36, 22; 1, 2, 18)”, Sib. Electron. Math. Rep., 16 (2019)  crossref  mathscinet  isi  scopus
    5. A. A. Makhnev, V. I. Belousova, “Automorphisms of a Remotely Regular Graph With An Intersection Array”, Sib. Electron. Math. Rep., 16 (2019), 493–500  mathnet  crossref  mathscinet  zmath  isi  scopus
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:195
    Full text:70
    References:54

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021